# SDR CA020501011

- Difficulty date: February 20, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,112 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 04330106
- Condition: Cracked
- Location: Rudder
- Component: Rudder, Cessna, 043301015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN CRACKED AT UPPER LIGHTNING HOLE.
